# SDR 08FDEA00719

- Difficulty date: March 5, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,870 hours, 8,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: B471ABM3
- Part serial: 571
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION GOT SLAT SYS 1 AND SLAT SYS 2 FAULTS ALONG WITH FLAP SYS 1 FAULT.  AT SAME TIME LOST ALL SPD LIMIT INDICATORS ON PFDS.  ALL FAULTS  RESET UPON LOWERING GEAR FOR PRECAUTIONARY LANDING.  A/C IN WORK, IND MX.  COULD NOT DUPLICATE FAULTS - JACKED A/C  AND CHECKED  AOA SENSORS, PITOT SYSTEM ,    R&R FAC NR 1, 5 GOOD LEGS.
